MAUDE Adverse Event Report: BIOMET UK LTD. BIOLOX DELTA CER MOD HD 28MM +3 NK; HIP PROSTHESIS

BIOMET UK LTD. BIOLOX DELTA CER MOD HD 28MM +3 NK; HIP PROSTHESIS
Catalog Number 12-115111
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - associated medical devices: echo por fmrl nc 11x135mm; item# 192011; lot# 441380.Bone screw self-tapping 6.5 mm dia.30 mm length; item# 00625006530; lot# 64378436.Bone screw self-tapping 6.5 mm dia.35 mm length; item# 00625006535; lot# 64383906.Bone screw self-tapping 6.5 mm dia.40 mm length; item# 00625006540; lot# 64172354.G7 osseoti multihole 60mm g; item# 110010268; lot# 6463667.G7 dual mobility liner 46mm g; item# 110024465; lot# 665360.It is unknown if the device will be returned to zimmer biomet for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately 5 years and 6 months post-implantation, the patient indicated that they will be undergoing a planned hip revision surgery.Reason for the revision is currently unknown.It is also unknown if the revision has taken place.Due diligence is in progress for this complaint; no further additional information or product has been received at the time of this report.
 
Event or Problem Description
It was reported that approximately 5 years and 6 months post-implantation, the patient underwent a revision surgery due to mechanical failure of the dual mobility bearing with dislocation.The liner and head were replaced.Attempts have been made; however, no further event details or products have been provided at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b1, b2, b3, b4, b5, d6, e1, e2.E3, g3, g6, h2, h6, h11.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history found no additional related complaints for this item and the reported part and lot combination.With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
BIOLOX DELTA CER MOD HD 28MM +3 NK
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21737383
Report Number3002806535-2025-00139
Device Sequence Number17139062
Product Code LZO
UDI-Device Identifier00887868248429
UDI-Public(01)00887868248429(17)281122(10)2965002
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K051411
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number12-115111
Device Lot Number2965002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer04/02/2025
06/27/2025
Initial Report FDA Received Date04/01/2025
Supplement Report FDA Received Date04/28/2025
07/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient SexMale